# SDR AALA2009050500001

- Difficulty date: May 5, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- Aircraft time: 76,206 hours, 40,769 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING NOSE GEAR UNSAFE INDICATION.  EMERGENCY DECLARED FLIGHT DID A GO AROUND THEN LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR LOCK SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
